# SDR AALA20120423008

- Difficulty date: April 22, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 41,935 hours, 5,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY ESCAPE PATH LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR FIRST CLASS GALLEY ESCAPE PATH LIGHTS.  OPS CHECK NORMAL.
